# SDR AALA20120603004

- Difficulty date: June 3, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N766AN
- Make and model: Boeing 777223
- Aircraft serial: 32880
- Aircraft time: 37,976 hours, 4,789 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 4166215
- Condition: Broken
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE LIGHT ON EDGE OF CLOSET ACROSS FROM LEFT NUMBER 1 JUMPSEAT BROKEN OFF.  REPLACED FIRST CLASS COAT CLOSET LEFT FORWARD EMERGENCY LIGHT ASSEMBLY.  OPS CHECK NORMAL.
